Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 98, NWS Jacksonville, FL

May 27, 2011Appling County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at May 27, 2011, 7:48 PM EDT for Appling County, Georgia. It was in force for 27 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2011, 7:48 PM EDT (23:48 UTC)
Expired
May 27, 2011, 8:15 PM EDT
In force
27 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Appling County, GA

What was reported inside it

TimeReportWhereRemark
May 27, 7:55 PM EDTTSTM WND DMG5 S Baxley, GANUMEROUS TREES DOWN NEAR SATILLA CHURCH ROAD.
May 27, 8:20 PM EDTTSTM WND DMG3 Ssw Baxley, GAONE TREE DOWN WITH OTHER LARGE TREE LIMBS DOWN ON APPLING GOLF COURSE. HALF INCH SIZE HAIL ALSO REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.8 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2188 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2188 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

028 
WUUS52 KJAX 272348
SVRJAX
GAC001-280015-
/O.NEW.KJAX.SV.W.0098.110527T2348Z-110528T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
748 PM EDT FRI MAY 27 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL APPLING COUNTY IN SOUTHEAST GEORGIA

* UNTIL 815 PM EDT

* AT 749 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL.  THIS STORM WAS LOCATED OVER CENTRAL APPLING COUNTY...OR NEAR
  BAXLEY...AND MOVING EAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3177 8228 3162 8231 3166 8243 3174 8242
TIME...MOT...LOC 2349Z 282DEG 9KT 3169 8237

$$

ZIBURA
1 follow-up statement
526 
WWUS52 KJAX 280006
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
806 PM EDT FRI MAY 27 2011

GAC001-280015-
/O.CON.KJAX.SV.W.0098.000000T0000Z-110528T0015Z/
APPLING GA-
806 PM EDT FRI MAY 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR CENTRAL APPLING COUNTY...

AT 806 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. 
THIS STORM WAS LOCATED OVER CENTRAL APPLING COUNTY...OR 6 MILES SOUTH
OF BAXLEY...MOVING EAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3177 8228 3162 8231 3166 8243 3174 8242
TIME...MOT...LOC 0006Z 282DEG 9KT 3168 8232

$$

ZIBURA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 1:56 PM EDT, 5 hours 52 minutes earlier.

Area forecast discussion, May 27, 1:56 PM EDT, 5 hours 52 minutes before
AREA FORECAST DISCUSSION...RETRANSMISSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
156 PM EDT FRI MAY 27 2011

.SYNOPSIS...SCATTERED THUNDERSTORMS FIRING UP ACROSS THE REGION
ALONG TAIL END OF SHORT WAVE TROUGH THAT IS PUSHING THROUGH THE
AREA. STORMS FORMING ALONG BOTH GULF AND ATLANTIC SEA BREEZES DUE TO
UNSTABLE AIR MASS AND WILL MOVE INLAND THIS AFTERNOON. RUC ANALYSIS
INDICATING A SECONDARY SHORT WAVE MOVING ACROSS SW GA AND THE
EASTERN FL PANHANDLE WHICH WILL MOVE ACROSS THE AREA LATE THIS
AFTERNOON AND EVE AND HELP ENHANCE MORE STORMS.

&&

.SHORT TERM (TONIGHT-MON)...

TONIGHT...SECONDARY SHORT WAVE WILL PUSH THROUGH THE AREA LATE THIS
AFTERNOON AND EARLY EVE WHICH WILL HELP ENHANCE STORMS PRODUCED BY
THE SEA BREEZES AND COLLISION OF OTHER BOUNDARIES. ATMOSPHERE IS
PRIMED FOR THUNDERSTORM DEVELOPMENT WITH STEEP LAPSE RATES NOTED IN
THE MID/UPPER LEVELS OF THE ATMOSPHERE. MAIN CONCERNS WITH THESE
STORMS WILL BE FREQUENT LIGHTNING...SMALL HAIL AND GUSTY WINDS. WE
FEEL THERE IS A LOW THREAT OF SEVERE THUNDERSTORMS PRODUCING LARGE
HAIL AND DAMAGING WINDS. ISOLATED SEVERE THUNDERSTORMS WILL BE
POSSIBLE BETWEEN U.S. HIGHWAY 301 AND I-95 WHERE SEA-BREEZE
COLLISIONS WILL LIKELY OCCUR. MOST OF THE STORMS INITIALLY WILL BE
BETWEEN U.S. 301 AND I-95 AND THEN PUSH BACK TOWARDS I-95 AND THE
COAST DURING THE EARLY EVE. THUS CARRIED PREVIOUS FORECAST WHICH HAS
THE HIGHEST POPS (40%) NEAR THE EAST COAST FOR THIS EVE.

SATURDAY...THE SHORTWAVE TROUGH WILL MOVE EAST BECOMING SEPARATED
FROM THE NORTHERN STREAM AS A MEAN LAYER RIDGE REBUILDS NORTH OF THE
AREA. LEANING TOWARDS THE NAM WHICH SHOWS FLOW WEAK ENOUGH FOR SEA
BREEZE COLLISION INLAND IN THE LATE AFTERNOON WHICH WILL BE THE
FOCUS FOR SCATTERED STORMS. WEAK IMPULSES ROTATING BETWEEN THE
PERIPHERY OF THE RIDGE AND THE TROUGH OFFSHORE MAY HELP ENHANCE SOME
OF THE STORMS INLAND ESP ALONG THE COLLISION. WARMING ALOFT WILL
HELP MINIMIZE SEVERE POTENTIAL AND OVERALL COVERAGE OF STORMS. THE
ONSHORE FLOW WILL KEEP BEACHES COOLER WHILE INLAND AREAS WILL SEE
TEMPS RETURN TO THE LOWER 90S.

SUNDAY/MONDAY...MEAN LAYER (1000-500 MB) RIDGE BUILDS NORTH OF THE
AREA WHICH WILL RESULT IN A DEEP EASTERLY FLOW AND ENHANCE THE EAST
COAST SEA BREEZE. THE UPPER LOW OFFSHORE WILL GRADUALLY MOVE SOUTH
AND WEAKEN. IMPULSES ROTATING AROUND THE LOW MAY HELP SET OFF A FEW
ISOLATED STORMS NEAR THE COAST IN THE MORNING AND INLAND DURING THE
AFTERNOON. HIGH TEMPS COOLER ALONG THE COAST (MID 80S) AND HOTTER
INLAND (LOWER 90S).

.LONG TERM (TUE-FRI)...NO CHANGES. PREV DISCUSSION...WED TUTT LOW
RETROGRADES OVER THE FL PANHANDLE WITH SILENT 10% POPS EXPECTED
LOCALLY DUE TO UPPER SUBSIDENCE OVER THE AREA. THU AND FRI A WEAK
SFC FRONT SAGS SLOWLY SOUTHWARD FROM THE NORTH AND A SURGE OF
MOISTURE IS EXPECTED ACROSS S FL...THUS HAVE TRENDED TOWARD A LOW
CHANCE OF 20% POPS FOR THE LATER HALF OF THE FORECAST PERIOD. TEMPS
WILL CONTINUE AROUND NEAR 90 INLAND TO MID 80S COAST DUE TO ELY
FLOW.

&&

.AVIATION...NUMEROUS STORMS ARE EXPECTED THIS AFTERNOON FROM
SHORT WAVE AND HAVE TEMPO IFR VSBY/MVFR CIGS AND WIND GUSTS
TO 30 KNOTS 18Z-23Z AT ALL TERMINALS. SOME TAFS MAY NEED
FURTHER REFINEMENTS DEPENDING ON EXACT PLACEMENT AND MOTION
OF STORMS. OTHERWISE HAVE VCTS TIL 01Z-02Z.

&&

.MARINE...STRONG THUNDERSTORMS WILL LIKELY ESTABLISH OVER THE LOCAL
MAINLAND THIS AFTERNOON...WITH THE POTENTIAL FOR SOME OF THESE
THUNDERSTORMS TO BACKTRACK TO THE COAST LATE THIS AFTERNOON. AS
ADVERTISED...ONSHORE FLOW LATE IN THE WEEKEND AND INTO EARLY NEXT
WEEK WILL PUSH CONDS INTO SCEC HEADLINE LEVELS...AND POSSIBLY
ADVISORIES...BUT TOO EARLY TO ISSUE ANY HEADLINES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  65  92  65  92 /  40  20  10  10
SSI  73  86  73  85 /  40  20  10  20
JAX  68  88  68  87 /  40  20  10  20
SGJ  71  87  71  85 /  40  20  10  20
GNV  64  92  65  91 /  30  30  20  20
OCF  66  91  66  91 /  20  30  30  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

PP/ECZ/SP
Hazardous weather outlook, May 27, 2:45 AM EDT, 17 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 AM EDT FRI MAY 27 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-280744-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
245 AM EDT FRI MAY 27 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...ISOLATED STRONG STORMS WITH HAIL POSSIBLE TODAY...

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS INLAND
SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY THIS MORNING IN
ADVANCE OF A SURFACE COLD FRONT. STORMS WILL PROGRESS GRADUALLY
EASTWARD THROUGH EARLY AFTERNOON...WITH NUMEROUS ACTIVITY LIKELY
ACROSS INLAND AREAS WHERE THE SEA BREEZES AND OUTFLOW BOUNDARIES ARE
EXPECTED TO FOCUS. STORM MOTION WILL BE RELATIVELY LIGHT WITH A
GRADUAL DRIFT TO THE EAST SOUTHEAST AROUND 10 MPH OR LESS. THE MAIN
CONVECTIVE CONCERNS TODAY WILL BE HAIL AND FREQUENT LIGHTNING. GUSTY
WINDS WILL ALSO BE POSSIBLE IN COLLAPSING CELLS. STORMS WILL FOCUS
NEAR THE ATLANTIC COAST THIS EVENING...THEN DECREASE IN COVERAGE BY
MIDNIGHT.

A WILDFIRE CONTINUES TO BURN ALONG U.S. HIGHWAY 1 JUST NORTHWEST OF
RACE POND IN EXTREME NORTHERN CHARLTON COUNTY...OR ABOUT 16 MILES
SOUTHEAST OF WAYCROSS.  SMOKE WILL SPREAD NORTH THEN NORTHWEST
TODAY...GENERALLY IMPACTING AREAS ALONG AND BETWEEN U.S. HIGHWAYS 301
AND 1.  VISIBILITIES CLOSE TO AND JUST DOWNSTREAM OF THE FIRE
WILL BE REDUCED TO LESS THAN A MILE.  PEOPLE WHO HAVE RESPIRATORY
ALIMENTS THAT CAN BE TRIGGERED BY SMOKE SHOULD CONSIDER STAYING
INDOORS.  MOTORISTS SHOULD ALSO BE ALERT FOR SUDDEN CHANGES IN
VISIBILITY.  U.S. 1 REMAINS CLOSED NEAR THE FIRE.  STATE ROAD 121
BETWEEN RACE POND AND HOBOKEN MAY ALSO BE CLOSED AT TIMES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SCATTERED THUNDERSTORMS ARE EXPECTED SATURDAY AFTERNOON AND EVENING.

AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED EARLY NEXT WEEK DUE
TO INCREASING SWELLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI

In the hours before

Special weather statement, May 27, 6:12 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
612 PM EDT FRI MAY 27 2011

FLZ040-272300-
MARION-
612 PM EDT FRI MAY 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 700 PM EDT...

AT 612 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES SOUTHWEST OF LYNNE AND JUST EAST OF
BELLEVIEW...MOVING EAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL
AFFECT AREAS AROUND SUMMERFIELD...SILVER SPRINGS SHORES...
OCKLAWAHA...LYNNE...LAKE WEIR...WEIRSDALE...MOSS BLUFF AND JUNIPER
SPRINGS THROUGH 700 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2896 8205 2925 8202 2932 8168 2930 8165
      2905 8163 2904 8165 2896 8165 2896 8166
      2895 8180
TIME...MOT...LOC 2212Z 273DEG 12KT 2916 8192

CARROLL
Special weather statement, May 27, 6:28 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
628 PM EDT FRI MAY 27 2011

GAZ136-272315-
WAYNE-
628 PM EDT FRI MAY 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WAYNE
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 715 PM EDT...

AT 629 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 15 MILES NORTHWEST OF DOCTORTOWN...OR 16
MILES NORTHWEST OF LUDOWICI...MOVING SOUTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND JESUP...GARDI AND DOCTORTOWN
THROUGH 715 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3183 8201 3179 8198 3180 8195 3177 8194
      3176 8191 3173 8191 3171 8187 3166 8183
      3167 8181 3158 8170 3150 8185 3180 8209
      3183 8207
TIME...MOT...LOC 2229Z 301DEG 14KT 3182 8194

CARROLL
Local storm report, May 27, 7:00 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
700 PM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     SATSUMA                 29.55N 81.66W
05/27/2011                   PUTNAM             FL   LAW ENFORCEMENT

            THE LAW ENFORCEMENT REPORTED TREES DOWN IN SATSUMA. THE
            TIME GIVEN WAS BASED ON RADAR.

&&

PP
Local storm report, May 27, 7:06 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
706 PM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     EAST PALATKA            29.65N 81.60W
05/27/2011                   PUTNAM             FL   LAW ENFORCEMENT

            THE LAW ENFORCEMENT REPORTED TREES DOWN IN EAST PALATKA.
            THE TIME GIVEN WAS BASED ON RADAR.

&&

PP
Special weather statement, May 27, 7:17 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
717 PM EDT FRI MAY 27 2011

FLZ037-272345-
PUTNAM-
717 PM EDT FRI MAY 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN PUTNAM
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 745 PM EDT...

AT 718 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF PUTNAM HALL...OR 3
MILES EAST OF MELROSE...MOVING EAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PUTNAM HALL...MANNVILLE...
INTERLACHEN AND FLORAHOME THROUGH 745 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2954 8188 2970 8205 2972 8205 2972 8203
      2975 8199 2975 8194 2977 8193 2977 8176
TIME...MOT...LOC 2318Z 286DEG 7KT 2972 8199

ZIBURA
Special weather statement, May 27, 7:31 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
731 PM EDT FRI MAY 27 2011

GAZ134>136-280030-
APPLING-BACON-WAYNE-
731 PM EDT FRI MAY 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
WAYNE...APPLING AND NORTHERN BACON COUNTIES FOR STRONG WINDS AND
SMALL HAIL VALID UNTIL 830 PM EDT...

AT 731 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF BAXLEY...MOVING EAST AT
10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
BAXLEY...SURRENCY AND ODUM THROUGH 830 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3189 8218 3181 8204 3159 8174 3147 8181
      3164 8251 3193 8238
TIME...MOT...LOC 2331Z 290DEG 10KT 3175 8241

ZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:01 PM EDTSpecial Weather StatementJAXAppling, Bacon44 min
May 26, 8:18 PM EDTSpecial Weather StatementJAXCharlton42 min
May 26, 8:24 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Jeff Davis51 min
May 26, 8:42 PM EDTSpecial Weather StatementJAXAppling48 min
May 26, 8:57 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon48 min
May 26, 9:15 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Jeff Davis45 min
May 26, 9:22 PM EDTAreal Flood AdvisoryJAXAppling, Bacon83 min
May 26, 9:32 PM EDTSpecial Weather StatementJAXPierce43 min
May 26, 10:30 PM EDTSpecial Weather StatementJAXWayne30 min
May 27, 12:21 PM EDTSpecial Weather StatementJAXWayne29 min
May 27, 12:34 PM EDTSpecial Weather StatementJAXCharlton26 min
May 27, 1:10 PM EDTSpecial Weather StatementJAXBrantley35 min
May 27, 1:50 PM EDTSpecial Weather StatementJAXGlynn25 min
May 27, 2:05 PM EDTSevere Thunderstorm WarningJAXGlynn40 min
May 27, 2:31 PM EDTSpecial Weather StatementJAXCamden44 min
May 27, 3:28 PM EDTSpecial Weather StatementJAXCamden47 min
May 27, 5:40 PM EDTSpecial Weather StatementJAXAppling50 min
May 27, 6:28 PM EDTSpecial Weather StatementJAXWayne47 min
May 27, 7:31 PM EDTSpecial Weather StatementJAXAppling, Wayne59 min
May 27, 7:55 PM EDTAreal Flood AdvisoryJAXAppling, Bacon65 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.